# SDR CALA9700449

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND, A .75 INCH CRACK IN RT VERTICAL STABILIZER FRONT SPAR, AT CANTED BULKHEAD STA 1388.  THE CRACK WAS LOCATED IN LEG PERPENDICULAR TO WEB OF BULKHEAD.  THE CRACKED SECTION OF SPAR WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 55-02, PAGE 101.
